# SDR USAA2012020800019

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 5,750 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHT ROW 9 LEFT BROKEN.  REPLACED EMERGENCY EXIT SEAT MOUNTED LIGHT AT 9 LT IAW AIRBUS MAINTENANCE MANUAL 33-51-18.
